# SDR ASAA201904038871

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60581
- Aircraft time: 8,494 hours, 2,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT OPEN PAST HALF WAY. GROUNDED - YES. PERFORMED L2 DOOR SYSTEM TEST PER B737-900 AMM 52-13-00. DOOR OPS CHECK GOOD.
